# SDR 29GA2015101700001

- Difficulty date: October 15, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 32,974 hours, 36,814 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A SAYS CABIN DOOR IS HARD TO OPEN AND CLOSE.  R & R CABIN NIPP SEAL SRM 53-70-30-208, OPS CHECKED GOOD.
